Corrigendum : “Complexity of infinite words associated with beta-expansions”
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 38 (2004) no. 3, pp. 269-271.

We add a sufficient condition for validity of Propo- sition 4.10 in the paper Frougny et al. (2004). This condition is not a necessary one, it is nevertheless convenient, since anyway most of the statements in the paper Frougny et al. (2004) use it.

@article{ITA_2004__38_3_269_0,
     author = {Frougny, Christiane and Mas\'akov\'a, Zuzana and Pelantov\'a, Edita},
     title = {Corrigendum : {{\textquotedblleft}Complexity} of infinite words associated with beta-expansions{\textquotedblright}},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {269--271},
     publisher = {EDP-Sciences},
     volume = {38},
     number = {3},
     year = {2004},
     doi = {10.1051/ita:2004014},
     zbl = {1104.11013},
     mrnumber = {2076404},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ita:2004014/}
}
TY  - JOUR
AU  - Frougny, Christiane
AU  - Masáková, Zuzana
AU  - Pelantová, Edita
TI  - Corrigendum : “Complexity of infinite words associated with beta-expansions”
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2004
DA  - 2004///
SP  - 269
EP  - 271
VL  - 38
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ita:2004014/
UR  - https://zbmath.org/?q=an%3A1104.11013
UR  - https://www.ams.org/mathscinet-getitem?mr=2076404
UR  - https://doi.org/10.1051/ita:2004014
DO  - 10.1051/ita:2004014
LA  - en
ID  - ITA_2004__38_3_269_0
ER  - 
Frougny, Christiane; Masáková, Zuzana; Pelantová, Edita. Corrigendum : “Complexity of infinite words associated with beta-expansions”. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 38 (2004) no. 3, pp. 269-271. doi : 10.1051/ita:2004014. http://www.numdam.org/articles/10.1051/ita:2004014/

[1] J. Bernat and V. Berthé, Oral communication.

[2] Ch. Frougny, Z. Masáková and E. Pelantová, Complexity of infinite words associated with beta-expansions. RAIRO-Inf. Theor. Appl. 38 (2004) 163-185. | Numdam | Zbl 1104.11013

Cité par Sources :